# SDR SWAA2020080405913

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 50,356 hours, 29,917 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D01687
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LEVER AT 5 FLAP INDICATE AT 1 ACCOMPLISH THE TRAILING EDGE FLAP DISAGREE QRH / BITE CK. FSEU FAULT MSG 27-53280. REPLACED FSEU AMM 27-51-01 AND FLAP POS. IND. AMM 27-58-01. OPS CKD. NORMAL.
